The solvability of a certain integral equation with an initial condition
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2283-2285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a24,
author = {A. M. Sedletskii},
title = {The solvability of a certain integral equation with an initial condition},
journal = {Differencialʹnye uravneni\^a},
pages = {2283--2285},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a24/}
}
A. M. Sedletskii. The solvability of a certain integral equation with an initial condition. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2283-2285. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a24/